# SDR SWAA2024071803195

- Difficulty date: June 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK # 8 FAIRING 644BB CRACKED AT INTERNAL SKIN AFT MKD DOT<[01] PREPARED FOR REPAIR ON FLAP TRACK # 8 FAIRING 644BB; AS PER SRM 51-70-04-2R-1;INSTALLED REPAIR ON FLAP TRACK # 8 FAIRING 644BB; AS PER SRM 51-70-04-2R-1- MATERIAL USED PO.2061896 AND PO.1738579; INSTALLED TOPCOAT ON FLAP TRACK # 8 FAIRING 644BB; AS PER AMM 51-21-73-370-803;[02] VERIFIED REPAIR
